# SDR USAA950091

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Loose
- Location: Wing
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2442 - ON CLIMB, AIRFRAME VIBRATION AT HGH POWER SETTNGS.  NO VIBRATION AT IDLE POWER DESCENT OR LOW POWER SETTING.  FLIGHT RETURNED TO CLT WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE PERFORMED ENGINE RUN AT ALL POWER SETTINGS.  VIBRATION INDICATION NEVER EXCEEDED .5.  PERFORMED AVM SIGNAL CHECK, BITE CHECKED OK.  FOUND WING TO BODY FAIRING SEAL LOOSE.  SEALED WING TO BODY FAIRINGS.  OK FOR SERVICE.  (W)
